# SDR ASOA201100374

- Difficulty date: February 23, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 28,004 hours, 24,471 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Bent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O WHEN GEAR HANDLE SELECTED UP NOSE DOOR OPEN AND GEAR DISAGREE WARNING MESSAGES ILLUMINATED. COMPLIED W/ QRH RETURNED TO ATL   A/C RETURNED.  FOUND NLG CENERING PROS SWITCH BRACKET BENT REPALCED BRACKET IAW CMM 32-20-04 C/W EXTENSION /RETRACTON OF THE NOSE & MAIN GEAR IAW AMM 32-30-00-720-801 OPS CHECKED GOOD.
